MAUDE Adverse Event Report: TISSIUM SA COAPTIUM CONNECT WITH TISSIUM LIGHT

TISSIUM SA COAPTIUM CONNECT WITH TISSIUM LIGHT
Model Number NCOCO3010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a male patient underwent surgical repair of the left flexor pollicis longus tendon, radial digital nerve and ulnar nerve.A coaptium® connect (3 mm × 10 mm) device was successfully implanted to repair the radial digital nerve of the thumb following a traumatic knife injury.The surgical repair occurred 8 days after the injury.Approximately four weeks post-operatively, the patient presented with tissue redness, wound dehiscence, and retained sutures.The device remained in situ, with no reported extrusion.A revision procedure was performed on (b)(6) 2026 to explore the repair site and address the wound complication.Intraoperatively, no device malfunction or abnormal tissue response was identified.The device was explanted without damage to the native nerve tissue.Separately, during the procedure, failure of the tendon repair was observed, suggesting suboptimal post-operative compliance.The wound was described as colonized but not actively infected.
 
Additional Manufacturer Narrative
The root cause investigation was conducted and included review of device history record (dhr), operative notes, interviews, and relevant quality and manufacturing documentation.The device was not returned to the manufacturer for evaluation; therefore, no direct device evaluation could be performed.The investigation determined that the device batch met all specifications and release criteria with no production or batch release deviations, and that the instructions for use (ifu) adequately describe the device use, implantation procedure, and handling conditions, with no ambiguity or missing information that could have contributed to the event.The investigation determined that there were multiple potential non-device-related contributing factors, including failure of the tendon repair, possible non-compliance with post-operative care, and/or compromised wound environment.Additional potential contributing factors, such as intraoperative conditions and construct characteristics, were considered, but cannot be isolated as a primary cause.Based on the available information, the event is considered multifactorial and primarily associated with patient-related and procedural factors.No device-related defect was identified and device performed in accordance with its intended design and specifications.
 
Event or Problem Description
On 26 january 2026, a coaptium® connect device was successfully implanted to repair the radial digital nerve of the thumb following a traumatic injury.Approximately four weeks post-operatively, the patient presented with wound dehiscence.The device remained in situ, with no reported extrusion.A revision procedure was performed on (b)(6) 2026 to explore the repair site and address the wound complication.Intraoperatively, no device malfunction or abnormal tissue response was identified.The device was explanted without damage to the native nerve tissue.Separately, during the procedure, failure of the tendon repair was observed, suggesting suboptimal post-operative compliance.The wound was described as colonized but without signs of active infection.There is no evidence of device malfunction, and the event is considered primarily attributable to patient, procedural, and post-operative factors.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation; therefore, no device evaluation could be performed.The manufacturer's investigation is ongoing.A follow-up report will be submitted upon completion of the investigation or if additional relevant information becomes available.

Brand Name
COAPTIUM CONNECT WITH TISSIUM LIGHT
Common Device Name
COAPTIUM CONNECT WITH TISSIUM LIGHT
Manufacturer (Section D)
TISSIUM SA
74 rue du faubourg
saint antoine
paris, 75012
FR  75012
Manufacturer (Section G)
TISSIUM SA F1 MANUFACTURING
parc activite pierre mauroy
2rue pierre antoine delahousse
roncq, 59223
FR   59223
Manufacturer Contact
hallie arlotta
74 rue du faubourg
saint antoine
paris, 75012
FR   75012
MDR Report Key24700750
Report Number3021453307-2026-00002
Device Sequence Number10151906
Product Code SFD
UDI-Device Identifier03760279380117
UDI-Public03760279380117
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
DEN240066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNCOCO3010
Device Catalogue NumberNCOCO3010
Device Lot Number250700045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale